# SDR 96FDEA01233

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tearstrap
- Part number: 65562385
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0137) (013) CORROSION (C53-113-01)(1) IN THE FORWARD CARGO BAY STRAP AND SKIN BS 680, WL 148, RBL 10.  CORRECTIVE ACTION:  CORROSION ON SKIN AND TEARSTRAP FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED SKIN AND TEAR STRAP REPAIR AT BS 680, RBL 10, WL 148, IAW SRM 53-30-4 AND SRM 53-10-04.
